# SDR UALA2009101203189

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 57,445 hours, 21,141 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lug
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PWR LOSS EICAS MSGS, RTFL.  FOUND TERMINAL LUG BROKEN.  REPLACED LUG AND SHRINK TUBING, OPERATION NORMAL.
